Effect on periods for Nuvaring and antibiotic simultaneous use
I've been using the NuvaRing for four months and tried for the first time to skip my period, but I know that antibiotics alter the affects of the NuvaRing. During the week that I normally would have my period, I still had some bleeding but no cramps and the bleeding was a brownish color and very light (so that I didn't need to use a tampon, not even close) so then when I put in a new NuvaRing, the bleeding was just as light, but red - light pink. The bleeding has almost stopped and its been about 30 hours since I changed rings. Is this normal or should I be concerned about it being implantation bleeding?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.